# SDR ASOA2014012209790

- Difficulty date: December 29, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,406 hours, 25,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH BRACKET BENEATH CARGO DOOR CUTOUT LOWER SILL AT FS 589 FRAME.  REMOVED AND REPLACED ATTACH BRACKET IAW SRM 51-42-06-00.
